# SDR 2008UALA00602

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 60,565 hours, 35,638 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LOWER LOBE, LIGHTNING STRIKE AT BS 227, RBL 2.     MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER REPAIR.
